Doctor insights on:
Seroquel Rapid Pulse
What to do about elevated pulse. I am in a pretty good shape. I suffer from hypomania and take 300 mg. Seroquel (quetiapine) prolong every night?
See prescribing doc:
A few questions would help clarify.
1. What is your pulse?
2. What was your pulse before starting the medication?
3. Have you ever had elevated pulse (tachycardia) before?
4. Do you have any medical illnesses?
Basically I am trying to understand if your elevated pulse is actual tachycardia (resting heart rate over 100), how severe it is, and if it is clearly linked to the medication. ...Read more
Quetiapine (brand seroquel) is classified as an atypical antipsychotic medication. It is fda approved to treat schizophrenia, bipolar disorder, and as an adjunct with antidepressants in the treatment of major depressive disorder. Serious side effects include tardive dyskinesia, neuroleptic malignant syndrome, and metabolic syndrome with weight gain, risk of ...Read more
I use seroquel (quetiapine) 300 mg pr. Day. My resting pulse is often above 100. I'm quite tall and have normal blood pressure and work out. Norm. Weight. Wtd?
Common side effect: I suggest, if you are otherwise healthy, that you try and make sure you are drinking plenty of fluids, water is best. I bet that will help. Also, remember seroquel (quetiapine) may cause weight gain, so watch out for that. Finally, be sure to discuss this with the dr. Who prescribed the medication. ...Read more
Tachycardia from seroquel (quetiapine) heart feels like it stops for longer than it should. Is this serious?
Probably not: When the heart has a premature beat (which occurs in all adults daily), it pauses to return to its original rhythm. During the pause (measured in milliseconds), it feels more than usual. This produces an especially strong next beat which is often felt by people. The medical term is "post-extrasystolic potentiation". By itself, it's not at all serious. Ps, seroquel (quetiapine) doesn't cause tachycardia. ...Read more
Been on 50mg Seroquel 7 yrs for insomnia. Having tachycardia and hypertension. Would it be safe to discontinue use?
Please talk with: Your prescribing doctor. Even though your dose is not particularly high, s/he might discuss a taper with you. ...Read more
Before bed time I feel weak and wake up gasping air (I stop breathing). My pulse is 104 right now and my breath is shallow. I take quetiapine, smoke?
60-100 bpm.: Assuming the underlying heart rhythm is normal, a heart rate between 60 and 100 bpm would be considered normal at rest. Would go above 100 temporarily with activity, and may be under 60 at rest in someone who’s athletic. So assuming the underlying heath rhythm is normal, this would not be tachycardia. ...Read more
Unclear question: Increased body temperature causes increase in pulse rate to increase the blood supply to organs to meet increased demand from rise in metabolic rate that occurs with fever. Fever is a protective reaction of the body as it helps in fighting infections. Inflammatory cells produce cytokines that reset the thermostat in the hypothalamus to a higher level. ...Read more
HTN and tachycardia: Is a risk for heart disease and stroke. Your doctor will need to rule out secondary causes and get you on appropriate treatment. Get an appointment soon. Best wishes. ...Read more
Rapid pulse and chest pain upon waking lasted 5-10 min. I have had this in past with clean holtor. I have pots. Is this something to worry or anxiety?
Likely due to POTS.: If you have had a clear holter, then I suspect this is due to your pots. It does not sound like a panic attack, and generalized anxiety is nagging long-term anxiety. It is not in a social setting, so it is not social anxiety, and you don't mention trauma, so unlikely to be ptsd. It is not an obsession or compulsion, so it sounds like pots with worry due to the pots symptoms. Talk to your pots doc. ...Read more
3 days ago gastric empty study with technetium tc 99m sulfurcolloid oral. Day after til now I have had low BP and boughts of rapid pulse. Feel bad. Help
Get checked out: If you are not feeling well you should see your doctor, based on your symptoms you should also see a cardiologist asap, make sure you drink plenty of fluids. ...Read more
When I take my pulse, I often notice that my heartbeat is irregular. Often it skips, than a strong beat than normal. Experienced tachycardia two times?
On propranolol 60 mg er. Daily for tachycardia and hbp. B/p & pulse have been really low. Would it be wise to try regular release twice a day instead?
Call Dr: That is a very low total dose, but might contribute. Write down your BP & pulse when check at different times during day. See your dr who prescribed med & review results to see if regular release or alternate medicine better for you. ...Read more
The feeling of a rapid heart beat can be normal, but sometimes can be associated with an abnormal heart beat.
If the thyroid, electrolytes, anemia, or structural heart abnormality is present, the chance of abnormal heart rhythm increases.
Full evaluation requires an event monitor or holter monitor to know exactly what the heart rhythm and rate is. ...Read more
Husband awoke with legs shaking, rapid pulse, perspiring (8 weeks post bi-pass). Should I be alarmed?
Sounds worrisome: Shaking legs, rapid pulse, and sweating a lot... Sounds worrisome in someone who recently had bypass (coronary bypass?) surgery. Sounds like it's time to call the doctor to see where the patient can be best evaluated. If significant symptoms, or very worried, or cannot reach the doctor, then going to the emergency room by ambulance is the safest way to go. ...Read more
Why do bronchodilating drugs (such as Albuterol) cause rapid pulse, nervousness and anxiety even when used as directed?
That's what they do: The medications you mention do that as part of their intended action. That's how dilation works. It's not an Asthma cure, but rather symptom relief. It mimics the release of adrenaline effects on our body that increase heart rate and breathing capacity to allow us to fight or flee is what it does. The tightness opens, but our heart also races and it's like we're being threatened. OK? ...Read more
Usually have bradycardia, but starting 2 weeks ago started getting a higher resting pulse with occasional bouts of tachycardia. What causes this?
Check my pulse this morning. Right away after I woke up, monitor said 100 but it dropped to 66 after a couple seconds. Tachycardia? Call emergency?
Normal: Both rates are normal. It's not at all unusual for the events that lead to your waking up (thoughts, dreams, alarm clock, noise, etc.) to cause a quicker heart rate. As you awakened and realized that you're okay, your heart rate fell to basal conditions - all perfectly normal. ...Read more
My postural orthosatic tachycardia syndrome is acting up. My pulse jumps 50 BPM upon standing and my BP is staying low. Is this dangerous or just pots?
Could be POTS:
Sounds potentially consistent with pots, a relatively difficult diagnosis which you apparently carry. Make sure there is no simple factor making your symptoms worse--are you drinking enough fluid? Eating enough salt? Avoiding skipping meals? Coming down with a viral illness?
If the symptoms are persistently worse and not responding to better fluid and salt intake, you should probably see your pcp. ...Read more
Have severe chronic anxiety, have a common cold and today had rapid pulse, went ER, ECG normal, no pain or other symptoms. Is anxiety cause?
Most likely: With your history of anxiety, yes, it is the most likely cause of rapid heart beats. Anxiety releases chemicals that will speed heart, increase blood pressure, and make you miserable. Learn now to, handle, this internally by working with a psychologist NOW to avoid a life dependent on pills or alcohol or worse, to manage your symptoms. ...Read more
Doc #1 saw my pulse go from 70 to 120 standing up, said POTS. Doc #2 says tachycardia issues = anxiety. But anxiety shouldn't trigger from standing?
What is the risk of a dangerous arrhythmia when postural othostatic tachycardia syndrome is acting up? Pulse jumped 50 BPM w standing. Anxious inchest
Should be low: Generally, the rapid heart rate triggered in pots should be a sinus tachycardia--i.e., a normal rhythm but an inappropriately rapid rate. Sinus tachycardia may be unpleasant, but generally shouldn't be dangerous in the absence of other underlying disease (like severe coronary artery disease for instance). ...Read more
Any y'all out there seen patients with fever, then sweats, rapid pulse and congestion, ive had it every time I go to doc they say it has to work itself?
After I eat, get uncomfortable not severe pain iinside my armpit area upper right chest to my back, rapid pulse & loss of breath, what could this be?
Is it normal for a cardiologist not to do anything about sinus tachycardia? My pulse is always beating 124 or more and meds give me bad side effects.
- Talk to a doctor online
- Rapid heart rate pulse
- Rolling over in bed causes very rapid pulse
- Raising arms over the head causes rapid pulse
- What does a rapid irregular pulse mean after a car accident?
- Pushing up out of chair or bed with hands causes rapid pulse
- Sitting up in bed after sleeping causes rapid pulse
- Seroquel and tyrosine
- Can antibotics cause rapid pulse rate?